Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 211, NWS Nashville, TN

November 18, 20178 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Nov 18, 2017, 5:44 PM CST for 8 counties in Tennessee. It was in force for 46 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 18, 2017, 5:44 PM CST (23:44 UTC)
Expired
Nov 18, 2017, 6:30 PM CST
In force
46 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Clay County, TN, DeKalb County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Smith County, TN, White County, TN

The radar

The Nashville radar (KOHX), 94 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 18, 5:45 PM CSTTSTM WND DMG5 Nw Smithville, TNTREES DOWN ON HICKMAN ROAD.
Nov 18, 5:45 PM CSTTSTM WND DMGCelina, TNSEVERAL TREES DOWN THROUGHOUT THE COUNTY.
Nov 18, 5:47 PM CSTTSTM WND DMG8 W Baxter, TNA FEW POWER POLES AND POWER LINES WERE KNOCKED DOWN ACROSS PUTNAM COUNTY FROM BUFFALO VALLEY TO MONTEREY
Nov 18, 5:50 PM CSTTSTM WND DMG3 E Gainesboro, TNTREES BLOCKING YORK HIGHWAY AND DODSON BRANCH HIGHWAY.
Nov 18, 5:54 PM CSTTSTM WND DMG6 E Gainesboro, TNTREE DOWN ON RIDGETOP LANE
Nov 18, 6:06 PM CSTTSTM WND DMG7 W Sparta, TNTREES WERE BLOWN DOWN AND AN OUTBUILDING DAMAGED ON OLD SMITHVILLE HIGHWAY SOUTH NEAR CASSVILLE ELEMENTARY SCHOOL
Nov 18, 6:06 PM CSTTSTM WND DMGLivingston, TNNUMEROUS POWER LINES DOWN WITH POWER OUTAGES ACROSS OVERTON COUNTY
Nov 18, 6:11 PM CSTTSTM WND DMG3 Nnw Sparta, TNA FALLEN TREE LANDED ON A VEHICLE AND ALSO CAUSED DAMAGE TO THE HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 18, 12:35 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 559 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
559 m²/s²
0-3 km storm-relative helicity
544 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

837 
WUUS54 KOHX 182344
SVROHX
TNC027-041-087-133-137-141-159-185-190030-
/O.NEW.KOHX.SV.W.0211.171118T2344Z-171119T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
544 PM CST SAT NOV 18 2017

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Overton County in Middle Tennessee...
  Western Pickett County in Middle Tennessee...
  Southeastern Smith County in Middle Tennessee...
  De Kalb County in Middle Tennessee...
  Jackson County in Middle Tennessee...
  Clay County in Middle Tennessee...
  Western White County in Middle Tennessee...
  Putnam County in Middle Tennessee...

* Until 630 PM CST

* At 544 PM CST, severe thunderstorms were located along a line
  extending from near Celina to 6 miles northwest of Smithville,
  moving east at 45 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Cookeville, Sparta, Smithville, Livingston, Celina, Gainesboro,
  Byrdstown, Algood, Baxter, Doyle, Dowelltown, Liberty, Hamptons
  Crossroads, Bakers Crossroads, Whitleyville, Moss, Burgess Falls
  State Park, Rickman, Center Hill Lake and Granville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3662 8503 3583 8550 3586 8590 3596 8601
      3662 8562
TIME...MOT...LOC 2344Z 270DEG 41KT 3661 8554 3600 8593 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Shamburger
2 follow-up statements
862 
WWUS54 KOHX 190012
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
612 PM CST SAT NOV 18 2017

TNC027-041-087-159-190021-
/O.CAN.KOHX.SV.W.0211.000000T0000Z-171119T0030Z/
Smith TN-De Kalb TN-Jackson TN-Clay TN-
612 PM CST SAT NOV 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SMITH...DE
KALB...JACKSON AND CLAY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 700 PM CST for
Middle Tennessee.

LAT...LON 3662 8503 3583 8550 3584 8563 3596 8564
      3662 8521
TIME...MOT...LOC 0011Z 276DEG 50KT 3658 8511 3597 8550 

$$

TNC133-137-141-185-190030-
/O.CON.KOHX.SV.W.0211.000000T0000Z-171119T0030Z/
Overton TN-Pickett TN-White TN-Putnam TN-
612 PM CST SAT NOV 18 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR CENTRAL OVERTON...WESTERN PICKETT...WESTERN WHITE AND CENTRAL
PUTNAM COUNTIES...

At 611 PM CST, severe thunderstorms were located along a line
extending from Byrdstown to near Sparta, moving east at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Cookeville, Sparta, Livingston, Byrdstown, Algood, Doyle, Hamptons
Crossroads, Bakers Crossroads and Rickman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3662 8503 3583 8550 3584 8563 3596 8564
      3662 8521
TIME...MOT...LOC 0011Z 276DEG 50KT 3658 8511 3597 8550 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Shamburger
247 
WWUS54 KOHX 190021
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
621 PM CST SAT NOV 18 2017

TNC133-137-141-185-190031-
/O.EXP.KOHX.SV.W.0211.000000T0000Z-171119T0030Z/
Overton TN-Pickett TN-White TN-Putnam TN-
621 PM CST SAT NOV 18 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OVERTON...WESTERN
PICKETT...WESTERN WHITE AND CENTRAL PUTNAM COUNTIES WILL EXPIRE AT
630 PM CST...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 700 PM CST for
Middle Tennessee.

LAT...LON 3662 8503 3583 8550 3584 8563 3596 8564
      3662 8521
TIME...MOT...LOC 0021Z 270DEG 41KT 3658 8498 3597 8537 

$$

Shamburger

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 1:48 PM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Nov 18, 1:48 PM CST, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
148 PM CST Sat Nov 18 2017

.DISCUSSION...

All of the action will be in the first few hours of this forecast
period, then a quiet wx pattern will take over with a couple of
dry cold fronts for Thanksgiving week.

At mid afternoon, warm and windy conditions prevailed with
temperatures in the 60s and wind gusts around 30 mph. The strong
winds may become even stronger over the next few hours as an
accelerating cold front sweeps across the area. As of 1 PM CST, a
band of thunderstorms, some severe, was focused along the front
as it approached the Mississippi River. Based on HRRR and
extrapolation, the thunderstorms should reach our western
counties around 4 PM and BNA around 5 PM. The band of storms
should exit our eastern counties around 7 PM. Damaging winds will
be the main concern as these storms tap into wind energy just off
the surface. Even away from storms, this dynamic front is likely
to cause some wind damage including downing of limbs and small
trees and scattered power outages. Given the impressive wind
shear, a couple of brief tornadoes may spin up along the line of
storms.

AFter 7 PM CST, the showers and storms will taper off quickly, but
very windy conditions will last through the evening. A Wind
Advisory will remain in place until midnight. Later tonight,
temps will fall into the 30s, but northwest breezes will make it
feel colder.

Sunday will bring mainly sunny skies, although clouds may linger
early for the Upper Cumberland. Highs will be chilly, only in the
40s with a northwest breeze 10-20 mph.

Sunday night will be quite cold as high pressure settles over the
area. Lows will be in the 20s. Monday will be sunny with temps
recovering to the 50s.

High pressure will stay in control Monday night through Tuesday
with near normal temps.

A dry cold front will come in Tuesday night into Wednesday with
another shot of chilly air. Temps will be on the cool side
through Thanksgiving Day. Then, temps will recover a bit going
into the weekend. It looks like yet another cold front will dive
into the area next weekend with a shot of even colder air to wrap
up November.

&&

.AVIATION...
18Z TAF DISCUSSION.

MVFR cigs and gusty south to southwest winds up to 35 knots will
affect airports this afternoon ahead of a strong cold front. Fropa
expected from 20Z-02Z with TSRA and MVFR/IFR conditions. Winds
will switch to northwest after fropa with continued MVFR cigs
until late tonight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      36  47  27  56  35 /  50   0   0   0   0
Clarksville    34  45  26  54  33 /  30   0   0   0   0
Crossville     33  40  24  52  31 /  90  10   0   0   0
Columbia       35  48  25  56  33 /  40   0   0   0   0
Lawrenceburg   35  48  26  56  34 /  50   0   0   0   0
Waverly        34  45  26  54  32 /  20   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight CST tonight for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

DISCUSSION......13
AVIATION........Shamburger
Hazardous weather outlook, Nov 18, 4:20 AM CST, 13 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
420 AM CST Sat Nov 18 2017

TNZ005>011-023>034-056>066-075-077>080-093>095-191100-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
420 AM CST Sat Nov 18 2017

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Strong sustained winds of 20 to 30 mph with gusts to 45 mph are
expected through this evening. Thus a Wind Advisory is in effect
for all of Middle Tennessee through midnight tonight.

There is a slight risk of severe thunderstorms across northwestern
portions of Middle Tennessee north of Interstate 40 and west of
Interstate 65 approaching the Land Between the Lakes Region.
There is a marginal risk of severe thunderstorms across the
remainder of Middle Tennessee. The potential of severe thunderstorms
will be mainly this afternoon and evening as a strong cold front
moves across the mid state region. Damaging winds will be the
main threat. However, it can not totally be ruled out that a
severe thunderstorm or two will produce an isolated tornado or
two also.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening across
Middle Tennessee.

Spotter Thunderstorm Reporting Criteria...
Tornado
Funnel Cloud
Flooding
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees of Power Lines Down

31

In the hours before

Local storm report, Nov 18, 5:07 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
507 PM CST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     6 SW RIDGETOP           36.34N  86.85W
11/18/2017                   DAVIDSON           TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON UNION HILL ROAD.

&&

EVENT NUMBER OHX1700848

JACKSON
Local storm report, Nov 18, 5:18 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     10 NE CUMBERLAND CITY   36.47N  87.50W
11/18/2017                   MONTGOMERY         TN   AMATEUR RADIO

            AN 80-FOOT TREE FELL AND DAMAGED AN AMATEUR RADIO
            TOWER.

0431 PM     TSTM WND DMG     7 SW RIDGETOP           36.33N  86.86W
11/18/2017                   DAVIDSON           TN   EMERGENCY MNGR

            ROOF RIPPED OFF A HOUSE ON GARY ROAD.

0431 PM     TSTM WND DMG     7 SW RIDGETOP           36.32N  86.86W
11/18/2017                   DAVIDSON           TN   EMERGENCY MNGR

            MULTIPLE TREES AND WIRES DOWN ON MARGIE DRIVE.

0434 PM     TSTM WND DMG     6 SW RIDGETOP           36.34N  86.85W
11/18/2017                   DAVIDSON           TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON UNION HILL ROAD.

&&

EVENT NUMBER OHX1700845 OHX1700846 OHX1700847 OHX1700848

31
Local storm report, Nov 18, 5:37 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
537 PM CST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     8 ENE ASHLAND CITY      36.34N  86.94W
11/18/2017                   CHEATHAM           TN   FACEBOOK

            TSPOTTER REPORT OF A ROOF TORN OFF A BARN ON JOHNS
            ROAD.

&&

EVENT NUMBER OHX1700849

JACKSON
Local storm report, Nov 18, 5:40 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
540 PM CST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     7 ENE ASHLAND CITY      36.32N  86.94W
11/18/2017                   CHEATHAM           TN   FACEBOOK

            TSPOTTER REPORT OF MULTIPLE TREES AND POWER LINES DOWN
            ON OLD CLARKSVILLE PIKE.

&&

EVENT NUMBER OHX1700850

JACKSON
Local storm report, Nov 18, 5:42 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
542 PM CST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     10 NE CUMBERLAND CITY   36.47N  87.50W
11/18/2017                   MONTGOMERY         TN   AMATEUR RADIO

            AN 80-FOOT TREE FELL AND DAMAGED AN AMATEUR RADIO
            TOWER.

0423 PM     TSTM WND DMG     7 ENE ASHLAND CITY      36.32N  86.94W
11/18/2017                   CHEATHAM           TN   FACEBOOK

            TSPOTTER REPORT OF MULTIPLE TREES AND POWER LINES DOWN
            ON OLD CLARKSVILLE PIKE.

0426 PM     TSTM WND DMG     8 ENE ASHLAND CITY      36.34N  86.94W
11/18/2017                   CHEATHAM           TN   FACEBOOK

            TSPOTTER REPORT OF A ROOF TORN OFF A BARN ON JOHNS
            ROAD.

0431 PM     TSTM WND DMG     7 SW RIDGETOP           36.33N  86.86W
11/18/2017                   DAVIDSON           TN   EMERGENCY MNGR

            ROOF RIPPED OFF A HOUSE ON GARY ROAD.

0431 PM     TSTM WND DMG     7 SW RIDGETOP           36.32N  86.86W
11/18/2017                   DAVIDSON           TN   EMERGENCY MNGR

            MULTIPLE TREES AND WIRES DOWN ON MARGIE DRIVE.

0434 PM     TSTM WND DMG     6 SW RIDGETOP           36.34N  86.85W
11/18/2017                   DAVIDSON           TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN ON UNION HILL ROAD.

&&

EVENT NUMBER OHX1700845 OHX1700850 OHX1700849 OHX1700846 OHX1700847
OHX1700848

31
Local storm report, Nov 18, 5:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CST SAT NOV 18 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     3 N ASHLAND CITY        36.31N  87.06W
11/18/2017                   CHEATHAM           TN   FACEBOOK

            TSPOTTER REPORT OF TREES DOWN ON ED HARRIS ROAD.

&&

EVENT NUMBER OHX1700851

JACKSON

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 2:57 PM CSTSpecial Weather StatementOHXHouston, Humphreys, Stewart33 min
Nov 18, 3:07 PM CSTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart23 min
Nov 18, 3:14 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys31 min
Nov 18, 3:24 PM CSTTornado WarningOHXHouston, Humphreys36 min
Nov 18, 3:30 PM CSTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart30 min
Nov 18, 3:37 PM CSTSpecial Weather StatementOHXPerry38 min
Nov 18, 3:47 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry28 min
Nov 18, 4:00 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Montgomery, Robertson and 1 more30 min
Nov 18, 4:11 PM CSTSpecial Weather StatementOHXGiles, Hickman, Lawrence, Lewis, Maury, Wayne49 min
Nov 18, 4:25 PM CSTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Rutherford, Sumner, Williamson and 1 more50 min
Nov 18, 4:53 PM CSTTornado WarningOHXDavidson, Rutherford, Wilson21 min
Nov 18, 5:07 PM CSTTornado WarningOHXMacon, Smith, Trousdale11 min
Nov 18, 5:09 PM CSTSevere Thunderstorm WarningOHXCannon, Clay, DeKalb, Jackson, Macon, Rutherford and 3 more36 min
Nov 18, 5:30 PM CSTTornado WarningOHXCannon, Rutherford15 min
Nov 18, 5:41 PM CSTTornado WarningOHXCannon, DeKalb10 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.